Multilinear extension inequality in R-n

J A Barcelo, J M Bennett, A Carbery

Research output: Contribution to journalArticlepeer-review

Abstract

Sharp decay estimates are provided in this paper for spherical averages of a certain multilinear extension operator on L-2(Sn-1) x... x L-2(Sn-1).

Original languageEnglish
Pages (from-to)407-412
Number of pages6
JournalBulletin of the london mathematical society
Volume36
DOIs
Publication statusPublished - May 2004

Fingerprint

Dive into the research topics of 'Multilinear extension inequality in R-n'. Together they form a unique fingerprint.

Cite this